Alert archive / New Jersey / Hard Freeze Warnings in 2007

Hard Freeze Warning 2, NWS Philadelphia/Mount Holly

April 6, 20078 counties in New Jersey; 5 counties in Maryland; Kent County, New Castle County, Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this hard freeze warning at Apr 6, 2007, 3:47 AM EDT for 8 counties in New Jersey; 5 counties in Maryland; Kent County, New Castle County, Sussex County, Delaware. It took effect at Apr 7, 2007, 1:00 AM EDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2007, 3:47 AM EDT (07:47 UTC)
In effect from
Apr 7, 2007, 1:00 AM EDT
Expired
Apr 7, 2007, 3:49 AM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Ocean County, NJ, Salem County, NJ

The radar

The Dover AFB radar (KDOX), 58 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2007-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2007-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1821 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KPHI 060747
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 AM EDT FRI APR 6 2007

.VERY COLD WEATHER WILL IMPACT VEGETATION THROUGH THE WEEKEND IN
NEW JERSEY, DELAWARE, AND MARYLAND WHERE THE GROWING SEASON HAS
BEGUN.

DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-062100-
/O.UPG.KPHI.FZ.A.0002.070407T0500Z-070407T1300Z/
/O.NEW.KPHI.HZ.W.0002.070407T0500Z-070407T1300Z/
/O.NEW.KPHI.FZ.A.0003.070408T0500Z-070408T1300Z/
/O.CON.KPHI.HZ.W.0001.000000T0000Z-070406T1300Z/
NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-
TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...WHARTON STATE FOREST
347 AM EDT FRI APR 6 2007

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING...
...HARD FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY IS CONTINUING THE HARD
FREEZE WARNING UNTIL 9 AM EDT THIS MORNING AND HAS ISSUED A HARD
FREEZE WARNING FOR 1 AM TO 9 AM EDT SATURDAY. A FREEZE WATCH HAS
ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE
SATURDAY NIGHT THROUGH SUNDAY MORNING.

AN UNSEASONABLY COLD AIR MASS WILL PERSIST OVER OUR AREA THROUGH THE
WEEKEND. TEMPERATURES HAVE FALLEN BELOW THE FREEZING MARK IN MANY
LOCATIONS THIS MORNING AND ARE EXPECTED TO REACH THESE LEVELS AGAIN
TONIGHT. THESE TEMPERATURES ARE LIKELY TO DAMAGE FRUIT TREES, WHICH
HAVE ALREADY BEGUN TO BLOOM. IN ADDITION, ANY TENDER PLANTS AND
VEGETATION ARE ALSO LIKELY TO BE HURT BY THIS HARD FREEZE. THEREFORE,
BRING ANY VULNERABLE PLANTS INDOORS THIS EVENING. ALTERNATIVELY,
COVER EXPOSED VEGETATION IF POSSIBLE.

THIS COLD WEATHER IS EXPECTED TO BE PROLONGED THEREFORE, THE THREAT
OF SUB-FREEZING OVERNIGHT TEMPERATURES WILL OCCUR THROUGH THE WEEKEND.
AS A RESULT, A HARD FREEZE WARNING IS IN EFFECT THIS MORNING AND
AGAIN LATE TONIGHT INTO SATURDAY MORNING. A FREEZE WATCH HAS BEEN
ISSUED TO CALL ATTENTION TO THIS THREAT FOR LATER SATURDAY NIGHT
INTO SUNDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL HURT OR KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD HURT OR KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

RPW/TFG
3 follow-up statements
000 
WWUS71 KPHI 061555
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1155 AM EDT FRI APR 6 2007

.VERY COLD WEATHER WILL IMPACT VEGETATION THROUGH THE WEEKEND IN
NEW JERSEY... DELAWARE... AND MARYLAND WHERE THE GROWING SEASON
HAS BEGUN.

DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-070000-
/O.CON.KPHI.HZ.W.0002.070407T0500Z-070407T1300Z/
/O.CON.KPHI.FZ.A.0003.070408T0500Z-070408T1300Z/
NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-
TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...WHARTON STATE FOREST
1155 AM EDT FRI APR 6 2007

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY
NIGHT THROUGH SUNDAY MORNING. 

AN UNSEASONABLY COLD AIR MASS WILL PERSIST OVER OUR AREA THROUGH
THE WEEKEND. TEMPERATURES ARE EXPECTED TO RETURN BELOW FREEZING
AGAIN TONIGHT. THESE TEMPERATURES ARE LIKELY TO DAMAGE FRUIT
TREES... WHICH HAVE ALREADY BEGUN TO BLOOM. IN ADDITION... ANY
TENDER PLANTS AND VEGETATION ARE ALSO LIKELY TO BE HURT BY THIS
HARD FREEZE. THEREFORE... BRING ANY VULNERABLE PLANTS INDOORS THIS
EVENING. ALTERNATIVELY... COVER EXPOSED VEGETATION IF POSSIBLE.

THIS COLD WEATHER IS EXPECTED TO BE PROLONGED THEREFORE... THE
THREAT OF SUB-FREEZING OVERNIGHT TEMPERATURES WILL OCCUR THROUGH
THE WEEKEND. AS A RESULT... A HARD FREEZE WARNING IS IN EFFECT
THIS MORNING AND AGAIN LATE TONIGHT INTO SATURDAY MORNING. A
FREEZE WATCH HAS BEEN ISSUED TO CALL ATTENTION TO THIS THREAT FOR
LATER SATURDAY NIGHT INTO SUNDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL HURT OR KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD HURT OR KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$

LRR/RPW/TFG
000 
WWUS71 KPHI 061854
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
254 PM EDT FRI APR 6 2007

.UNSEASONABLY COLD WEATHER WILL CONTINUE TO IMPACT VEGETATION
THIS WEEKEND IN NEW JERSEY...DELAWARE...AND MARYLAND WHERE THE
GROWING SEASON HAS BEGUN.

DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-071000-
/O.CON.KPHI.HZ.W.0002.070407T0500Z-070407T1300Z/
/O.CON.KPHI.FZ.A.0003.070408T0500Z-070408T1300Z/
NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-
TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...WHARTON STATE FOREST
254 PM EDT FRI APR 6 2007

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY
NIGHT THROUGH SUNDAY MORNING. 

UNSEASONABLY COLD AIR WILL REMAIN OVER THE REGION THROUGH THE
WEEKEND. TEMPERATURES ARE EXPECTED TO RETURN BELOW FREEZING AGAIN
TONIGHT. THESE TEMPERATURES ARE LIKELY TO DAMAGE FRUIT TREES...
WHICH HAVE ALREADY BEGUN TO BLOOM. IN ADDITION...ANY TENDER
PLANTS AND VEGETATION ARE ALSO LIKELY TO BE HURT BY THIS HARD
FREEZE. THEREFORE...BRING ANY VULNERABLE PLANTS INDOORS THIS
EVENING. ALTERNATIVELY...COVER EXPOSED VEGETATION IF POSSIBLE.

THIS COLD WEATHER IS EXPECTED TO BE PROLONGED. THEREFORE...THE
THREAT OF SUB-FREEZING OVERNIGHT TEMPERATURES WILL OCCUR THROUGH
THE WEEKEND. AS A RESULT...A HARD FREEZE WARNING REMAINS IN
EFFECT LATE TONIGHT AND SATURDAY MORNING. A FREEZE WATCH IS ALSO
IN EFFECT FOR SATURDAY NIGHT INTO SUNDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL HURT OR KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD HURT OR KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$

RNS
000 
WWUS71 KPHI 070749
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 AM EDT SAT APR 7 2007

DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-072100-
/O.CAN.KPHI.HZ.W.0002.000000T0000Z-070407T1300Z/
/O.CON.KPHI.FZ.A.0003.070408T0500Z-070408T1300Z/
NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-
TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...WHARTON STATE FOREST
349 AM EDT SAT APR 7 2007

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...
...HARD FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
HARD FREEZE WARNING FOR EARLY THIS MORNING. 

TEMPERATURES EARLY THIS MORNING HAD STABILIZED IN THE LOWER TO
MID 30S AS CLOUDS MOVED IN AHEAD OF THE DEVELOPING LOW NEAR THE
NORTH CAROLINA COAST. TEMPERATURES MAY DROP A BIT WHERE SNOW
BEGINS...BUT THEY ARE NOT EXPECTED TO DROP SUFFICIENTLY TO CAUSE A
WIDESPREAD HARD FREEZE.

A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING. A FREEZE WATCH MEANS THAT SUB-FREEZING TEMPERATURES ARE
POSSIBLE. THESE CONDITIONS COULD KILL ANY SENSITIVE VEGETATION
THAT MAY HAVE BEGUN TO SPROUT.

$$

MPD

What forecasters said that day

The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this hard freeze warning went out at Apr 5, 6:58 PM EDT, 8 hours 49 minutes earlier.

Area forecast discussion, Apr 5, 6:58 PM EDT, 8 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
658 PM EDT THU APR 5 2007

.UPDATE (656PM)...
GRIDS HAVE BEEN UPDATED TO REFLECT CURRENT CONDITIONS. THE SNOW
SHOWERS ARE SLOWLY DISSIPATING AND CURRENT FCST LOOKS REASONABLE
DROPPING ANY MENTION OF THEM CENTRAL AND SOUTHERN AREAS LATER THIS
EVENING. LOOKING AT SATL, SOME LAKE STREAMERS WILL CONTINUE TO
ROTATE THROUGH NW PA AND REMNANT STREAMERS MAY STILL AFFECT THE
NORTHERN AREAS SO HAVING THE MENTION THERE STILL IS GOOD.

RNS

&&

.SYNOPSIS...
THE LATEST SURFACE MAP SHOWS A 991 MB LOW PRESSURE CENTER LOCATED
JUST OFF THE COAST OF MAINE, WITH A FRONTAL SYSTEM THAT EXTENDS
WELL INTO THE ATLANTIC OCEAN, SOUTHWESTWARD THROUGH FLORIDA AND
INTO THE GULF OF MEXICO. A SECOND 998 MB LOW PRESSURE IS LOCATED IN
SOUTHWEST QUEBEC, CANADA, WITH A WEAK COLD FRONT/SURFACE TROUGH
EXTENDING INTO THE EASTERN GREAT LAKES. A COLD 1052 MB HIGH
PRESSURE SYSTEM IS LOCATED IN NORTH CENTRAL CANADA AND IT EXTENDS
WELL FAR SOUTHWARD INTO THE SOUTHERN UNITED STATES. FINALLY, A
WEAK 1014 MB LOW PRESSURE SYSTEM IS LOCATED IN THE CENTRAL
ROCKIES, WITH A STATIONARY BOUNDARY EXTENDING SOUTHWARD INTO
MEXICO.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
REMAINING UNDER THE INFLUENCE OF A COLD UPPER LOW WILL KEEP OUR
WEATHER COLD AND UNSETTLED THE NEXT COUPLE OF DAYS. A LARGE AREA
OF SNOW SHOWERS AND SNOW FLURRIES HAS CONTINUED TO DEVELOP AND
MOVE ACROSS OUR AREA THIS AFTERNOON, AND WILL CONTINUE FOR THE
EARLY PART OF THIS EVENING. THIS IS IN RESPONSE TO AN ELONGATED
AREA OF VORTICITY ALOFT HELPING TO ENHANCE THE LIFT WITH THE COLD
INSTABILITY ALOFT. THIS AREA OF VORTICITY WILL MOVE NORTHWARD
OVERNIGHT, AND IN DOING SO, THE SNOW SHOWERS AND FLURRIES SHOULD
DIMINISH IN COVERAGE THROUGH THE EVENING HOURS, AND ESPECIALLY
AFTER MIDNIGHT. THE TEMPERATURES WILL GET VERY COLD, ESPECIALLY
ONCE SKIES BEGIN TO CLEAR OUT SOME TOWARD MORNING AND WINDS
DIMINISH SOME OVERNIGHT. AFTER COLLABORATING WITH REGIONAL
CONTACTS, SURROUNDING OFFICES, AND AREA AGRICULTURAL CONTACTS, WE
HAVE DECIDED TO ISSUE A FREEZE WARNING FOR PORTIONS OF SOUTHERN
NEW JERSEY AND THE DELMARVA. PLEASE SEE THE NPW FOR MORE DETAILS.

FRIDAY MAY END UP BEING A FAIRLY NICE DAY FOR MOST OF THE AREA,
ALTHOUGH THERE IS THE POTENTIAL FOR A FEW SNOW SHOWERS OR FLURRIES
FOR OUR NORTHWESTERN ZONES AS THE UPPER LOW CONTINUES TO PINWHEEL
AROUND THE NORTHEASTERN PART OF THE COUNTRY. BUT WITHOUT ANY LARGE
VORT MAXES TO ENHANCE VERTICAL LIFT, THE CURRENT THOUGHT IS IT
WILL NOT BE AS WIDESPREAD AS TODAY. THEN FRIDAY NIGHT AND SATURDAY
MORNING GETS A LITTLE INTERESTING AS MODELS CONTINUE TO SHOW THE
AREA OF LOW PRESSURE DEVELOPING OFF THE SOUTHERN COAST OF THE
DELMARVA. DEPENDING ON WHERE THIS DEVELOPS AND HOW FAST IT DEEPENS
WILL IMPACT DIRECTLY HOW MUCH SNOWFALL WILL OCCUR. THE CURRENT IDEA
IS THAT IT WILL OCCUR CLOSE ENOUGH TO BRING IN SOME ACCUMULATION
TO THE SOUTHERN DELMARVA, AND POSSIBLY EXTREME SOUTHERN NEW
JERSEY. SO WE WILL CONTINUE WITH THE CHANCE OF SNOW SHOWERS FOR
THE ENTIRE REGION OVERNIGHT AND EARLY SATURDAY MORNING, WITH THE
HIGHEST CHANCES DOWN SOUTH.

FINALLY THE LATER PART OF SATURDAY AND INTO SUNDAY SHOULD REMAIN
MOSTLY DRY, EXCEPT FOR THE POSSIBILITY OF SOME SNOW SHOWERS OR
FLURRIES FOR THE FAR NORTHWESTERN ZONES WHERE IT WOULD TYPICALLY
OCCUR WITH THE COLD NORTHWEST FLOW. THE NEXT SEVERAL NIGHTS WILL
REMAIN UNSEASONABLY COLD, SO WE MAY NEED TO ISSUE FURTHER FREEZE
WATCHES/WARNINGS.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
THE EARLY PART OF THE EXTENDED SHOULD BE QUIET AND DRY AS HIGH
PRESSURE WILL BE BUILDING IN FROM THE SOUTHWEST FOR MONDAY AND
TUESDAY. HOWEVER, THINGS BECOME UNSETTLED ONCE AGAIN BY WEDNESDAY
AS AN AREA OF LOW PRESSURE WILL MOVE INTO THE REGION FROM THE MID-
MISSISSIPPI RIVER VALLY AND BRING THE NEXT SHOT OF PRECIPITATION
TO OUR AREA. THERE MAY BE A BRIEF PERIOD OF SNOW MIXING IN AT
FIRST, BUT ONCE THE PRECIP STARTS, IT SHOULD THEN BECOME ALL RAIN
AS TEMPERATURES WILL BEGIN TO WARM UP.

&&

.AVIATION /19Z-18Z/...
A GUSTY WIND FROM THE WEST IS ADVECTING COOL AIR ALOFT INTO THE
REGION AND NUMEROUS LIGHT SNOW SHOWERS HAVE BROKEN OUT ACROSS
THE AREA. ABE AIRPORT REPORTED A VSBY DROP FROM 6 TO 1 1/4SM IN
SNOW. THE VWP(VAD WIND PROFILE FROM 88D) IS SHOWING THE BASE OF
THE CLDS AROUND 4,000 FT AND TOPPING OFF AT 8500 FT. WELL STAY
VFR BUT THERE WILL BE A BRIEF CIG OF 3,000 FT IN THE SNOW. THE
COLD AIR ADVECTION MAXIMIZES OVERNIGHT MAINTAINING THE CLDS ESP
ACROSS THE NORTHERN HALF OF PA/NJ. THE FRZL IS ON THE DECK AT IPT
TONIGHT AND AFTER MIDNIGHT AT PHL. IN FACT, THE NEXT COUPLE OF
DAYS SHOULD BE SIMILAR IN TEMPS AND CLOUD COVER WITH A PERSISTENT
WIND BLOWING FROM WEST TO EAST.

&&

.MARINE...
SMALL CRAFT ADVISORIES REMAIN UP FOR THE WIND AND SEAS AS THE
GRADIENT CONTINUES BETWEEN THE RETREATING LOW OVER NOVA SCOTIA AND
AN APPROACHING RIDGE FROM THE MID WEST. THE ADVISORIES WILL BE
COMING DOWN ON FRIDAY. SOME VERY COLD AIR WILL SWEEP OVER THE WATERS
NEXT FEW DAYS WITH HIGHS IN THE 40S AT BEST AND WIND CHILLS DOWN
INTO THE UPPER 20S. THE OFFSHORE WIND CONTINUES INTO FRIDAY MORNING
THEN RELAXES AS LOW PRESSURE TRIES TO GET GOING OFF THE NORTH
CAROLINA COAST. WITH COLD AIR IN PLACE AND THE LOW INTENSIFYING
SATURDAY WHILE MOVING NORTHEAST...SOME LIGHT SNOW IS POSSIBLE FRIDAY
NIGHT INTO SATURDAY. THE COLD TEMPERATURES WILL CONTINUE INTO THE
WEEKEND.

FOR CANYON FISHERMEN, PLEASE CHECK THE LATEST FORECAST FROM THE
OCEAN PREDICTION CENTER. GALE WARNINGS ARE IN EFFECT AND WILL
CONTINUE INTO SATURDAY.

&&

.TIDES...
PRESENT DIRECTION OFFSHORE IS NOT QUITE IDEAL FOR SIGNIFICANTLY
LOWERING THE WATER LEVELS ALONG THE DELAWARE/TRIBUTARIES OR BACK
BAYS. WE ARE ABOUT 1/2 FOOT BELOW NORMAL. VEERING WINDS ANOTHER 30
DEGREES WILL BEGIN TO SHOW GREATER DEPARTURES.

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...HARD FREEZE WARNING FROM 1 AM TO 9 AM EDT FRIDAY FOR
     NJZ016>023-027.

     FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING
     FOR NJZ016>023-027.

DE...HARD FREEZE WARNING FROM 1 AM TO 9 AM EDT FRIDAY FOR
     DEZ001>003.

     FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING
     FOR DEZ001>003.

MD...HARD FREEZE WARNING FROM 1 AM TO 9 AM EDT FRIDAY FOR MDZ008-
     012-015-019-020.

     FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING
     FOR MDZ008-012-015-019-020.

MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...ROBERTSON
SHORT TERM/LONG TERM...ROBERTSON
AVIATION/MARINE...EBERWINE
TIDES...EBERWINE
Hazardous weather outlook, Apr 6, 3:37 AM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
337 AM EDT FRI APR 6 2007

NJZ001-007>010-012>015-PAZ054-055-060>062-067>071-071000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
337 AM EDT FRI APR 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

UNSEASONABLY COLD WEATHER EXPECTED THROUGH TONIGHT WITH MORE SUB
FREEZING LOW TEMPERATURES. SCATTERED SNOW SHOWERS ARE EXPECTED
TODAY OVER THE HIGHER TERRAIN AND EVERYWHERE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

UNSEASONABLY COLD WEATHER IS EXPECTED THROUGH EARLY NEXT WEEK
ALONG WITH WIDESPREAD SUB FREEZING LOW TEMPERATURES THROUGH SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ025-026-071000-
COASTAL ATLANTIC-COASTAL OCEAN-
337 AM EDT FRI APR 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT

SNOW IS POSSIBLE AFTER MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOW IS POSSIBLE INTO SATURDAY MORNING. INITIAL ACCUMULATION
ESTIMATES ARE FOR LESS THAN AN INCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-012-NJZ016>022-027-071000-
NEW CASTLE-CECIL-KENT MD-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
SOUTHEASTERN BURLINGTON-
337 AM EDT FRI APR 6 2007

...HARD FREEZE WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...HARD FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HARD FREEZE WARNING

SOME SNOW IS POSSIBLE AFTER MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HARD FREEZE WARNING
   FREEZE WATCH

ANY SNOW SHOULD END SATURDAY MORNING. ANY ACCUMULATIONS SHOULD BE
UNDER AN INCH EXCEPT IN EXTREME SOUTHERN NEW JERSEY AND THIS
SECTION OF DELMARVA WHERE ACCUMULATIONS COULD REACH AROUND AN INCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-071000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
337 AM EDT FRI APR 6 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ024-071000-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-
337 AM EDT FRI APR 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT

SNOW IS LIKELY AFTER MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOW IS LIKELY SATURDAY MORNING. INITIAL ACCUMULATION ESTIMATES
ARE FOR 1 TO 3 INCHES TO OCCUR. THIS SHOULD BE CONCENTRATED ON
GRASSY AREAS, BUT BRIDGES AND OVERPASSES IN ALL LIKELIHOOD COULD
ALSO SEE SOME ACCUMULATION, ESPECIALLY BEFORE 9 AM ON SATURDAY.
PLEASE LOOK FOR FURTHER UPDATES AND POSSIBLE ADVISORIES LATER
TODAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME, BUT SNOWFALL
REPORTS WOULD BE APPRECIATED.

DEZ002-003-MDZ015-019-020-NJZ023-071000-
KENT DE-INLAND SUSSEX-QUEEN ANNES-TALBOT-CAROLINE-CAPE MAY-
337 AM EDT FRI APR 6 2007

...HARD FREEZE WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...HARD FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HARD FREEZE WARNING

SNOW IS LIKELY AFTER MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HARD FREEZE WARNING
   FREEZE WATCH

SNOW IS LIKELY SATURDAY MORNING. INITIAL ACCUMULATION ESTIMATES
ARE FOR 1 TO 4 INCHES TO OCCUR WITH THE HIGHEST AMOUNTS IN SUSSEX,
CAROLINE AND TALBOT COUNTIES. ACCUMULATIONS SHOULD OCCUR ON ALL
SURFACES WITH THE GREATEST ON NON-PAVED AREAS. PLEASE LOOK FOR FURTHER
UPDATES AND POSSIBLE ADVISORIES OR WARNINGS LATER TODAY. TRAVEL
LATE TONIGHT AND EARLY SATURDAY WILL BE HAZARDOUS ON UNTREATED ROADWAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME, BUT SNOWFALL
ACCUMULATION REPORTS WOULD BE APPRECIATED.

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 3:47 AM EDTFreeze WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more35 hr
Apr 6, 3:24 PM EDTSnow AdvisoryPHIAtlantic, Cape May, Cumberland, Salem18 hr

Nearby

Hard Freeze Warnings in New Jersey, 2007Hard Freeze Warnings in Maryland, 2007Hard Freeze Warnings in Delaware, 2007Every hard freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.